That’s why we’ve developed Crocin Pain Relief: effective on headache relief and gentle on stomach.
Crocin Pain Relief contains paracetamol, which is an analgesic, and caffeine, which acts as an adjuvant to the analgesic effect of paracetamol. Crocin Pain Relief is used for symptomatic relief from mild to moderate pain eg., headache, migraine, toothache, period pain and musculoskeletal pain.
They are also gentle on the stomach and can be taken with or without food – including by people who experience GI intolerance.i
Learn more about Crocin Pain Relief Formulation, what’s in them and how to use them safely, below.
Please check the table below to ensure you take the appropriate dosage of Panadol Rapid Caplets. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.
Crocin is also available at your nearest chemist
|12 years and older||1-2 caplets every 4-6 hours, as required (up to a maximum of 8 caplets in any 24-hour period)|
Before using Crocin Pain Relief Formulation, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
Active ingredient: each Crocin Pain Relief Tab contains paracetamol (650mg) and caffeine (50mg).
Check with your doctor before use if you: